# SDR CALA2017051901503

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 54,554 hours, 19,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 RED EMERG PATH LIGHTING INOP. REMOVED AND REPLACED ROW 15 RED EPL LIGHT ASSY. OPS CHECK GOOD.
